# SDR UALA2011110906120

- Difficulty date: November 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 55,091 hours, 10,026 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SKIN SECTIONS STA 740 & 780 REPAIR REQUIRES EVA 73159 BECAUSE OF ALTERED FASTENER SPACING AND DIAMETER AS NOTED IN EVA.  FAILURE ANALYSIS TO BE COMPLETED WITHIN 24 MONTHS.  REMOVE AIRCRAFT FROM SERVICE ON 3DEC 2011 UNLESS AN 8100-9 IS RECEIVED THAT APPROVES THE INSTALLATION FOR DAMAGE TOLERANCE CRITERIA. REF EVA 73159, DAMAGE TOLERANCE ANALYSIS MUST BE COMPLETED BEFORE 03DEC2011^08NOV SFO INF-  :. STAGE 3 8100-9 RECD 02NOV11 APPROVING RPR AS CAT B WITH ADDL INS P REQUIRED.
